im freaking a little

Discussion in 'Mental Health Disorders' started by xxicedragonxx, Mar 16, 2009.

Thread Status:
Not open for further replies.
  1. xxicedragonxx

    xxicedragonxx Well-Known Member

    i just started this anti depressant and i cant stop eating. its like i lost all control that i had. i finally started to not feel like a fat ass. i was down to 109 and now i wont even weigh myself because i know that i am gaining. my ex said that the meds i am on will make me lose weight but i am worried that it will do the opposite. i know i shouldnt stop taking them but i want control of my food again. please can anyone relate or has any advice on how to control my appetite on these meds?

    i know i sound dumb but i dont know what else to do.
     
  2. Beautiful Disaster

    Beautiful Disaster Forum Buddy SF Supporter

    uhm go to your doctor and tell him the side effects..

    maybe he or she can help?

    good luck :hug:
     
  3. crookxshanks

    crookxshanks Well-Known Member

    i know that with some anti-depressants putting on weight can and will happen so maybe it is best to go back to your doctor and see if there is an alternative drug for you to have. its at least worth a try rather than worrying yourself even more about something new x
     
Thread Status:
Not open for further replies.